MathSciNet Relay Station
MathSciNet bibliographic data
MR2430203 60K35 (60G50)
Rau, Clément Sur le nombre de points visités par une marche aléatoire sur un amas infini de percolation. (French) [On the number of distinct visited sites by a random walk on the infinite cluster of the percolation model] Bull. Soc. Math. France 135 (2007), no. 1, 135–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement